# SDR SWAA2019042631915

- Difficulty date: March 29, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 41,105 hours, 24,405 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 986 FLOOR BEAM CORRODEC AT RBL 36-43 AND LBL43 WL208.          / REPAIRED  FLOORBEAM  IAW ER  & SRM 53-70-51-2R-4.
